# SDR QXEA2025121600366

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 19,921 hours, 13,932 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 17000629403
- Part serial: 0000982561
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 19,921 hours, 13,932 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2111. HYD 2 SOV FAIL MESSAGE ON EICAS. RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REPLACED HYDRAULIC CONTROL PANEL IAW AMM 29-10-01-000/400-801-A OPS CHECK PASS.REMOVED AND REPLACED RELAY K-15 PER SWPM 20-32-02 & REF AMM 24-51-03-400/000/802-A. AS PER REQUESTED CAUTIONARY. PERFORMED OPS TEST 29-11-11-710-801-A, CHECKS GOOD. RETURNED TO SERVICE.
